Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2002, Volume 57, Issue 1, Pages 146–147
DOI: https://doi.org/10.1070/RM2002v057n01ABEH000478
(Mi rm478)
 

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spatial derivatives of solutions of the Navier–Stokes equation with low viscosity

A. E. Biryuk

M. V. Lomonosov Moscow State University
References:
Accepted: 26.12.2001
Bibliographic databases:
Document Type: Article
MSC: 35Q30
Language: English
Original paper language: Russian
Citation: A. E. Biryuk, “Spatial derivatives of solutions of the Navier–Stokes equation with low viscosity”, Russian Math. Surveys, 57:1 (2002), 146–147
Citation in format AMSBIB
\Bibitem{Bir02}
\by A.~E.~Biryuk
\paper Spatial derivatives of solutions of the Navier--Stokes equation with low viscosity
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 146--147
\mathnet{http://mi.mathnet.ru/eng/rm478}
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000478}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1914545}
\zmath{https://zbmath.org/?q=an:1056.35133}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..146B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000176382300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035998014}
Linking options:
  • https://www.mathnet.ru/eng/rm478
  • https://doi.org/10.1070/RM2002v057n01ABEH000478
  • https://www.mathnet.ru/eng/rm/v57/i1/p147
  • This publication is cited in the following 2 articles:
    1. Biryuk, A, “Lower bounds for derivatives of solutions for nonlinear Schrodinger equations”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 139 (2009), 237  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Andrei Biryuk, Contributions to Current Challenges in Mathematical Fluid Mechanics, 2004, 1  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:448
    Russian version PDF:240
    English version PDF:23
    References:42
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025